MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHECK VALVES, 0.2 MICRON F; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHECK VALVES, 0.2 MICRON F; STOPCOCK, I.V. SET
Catalog Number MC33547
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
An event occurred on an unknown date 6" smallbore trifuse ext set w/3 microclave® clear, 2 check valves, 0.2 micron filter, 3 clamps (white, blue, yellow), rotating luer experienced leakage.The report stated that it is faulty and leaking filters.There was unknown patient involvement and unknown harm.
 
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown.(b)(6) 2024 has been used as a place holder.D9 - date returned to mfg - 18 jul 2024.
 
Additional Manufacturer Narrative
Eleven new list #mc33547, 6" were returned for evaluation.As received, there was no physical damage or anomalies, no mating device was returned for evaluation.All the returned sets were primed and there were no leaks from the 0.2 micron filter vent or any other location.The customer's complaint of leaks cannot be confirmed based on the physical sample evaluation.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
6" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 2 CHECK VALVES, 0.2 MICRON F
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19914525
Report Number9617594-2024-01075
Device Sequence Number18166429
Product Code FMG
UDI-Device Identifier00887709057807
UDI-Public(01)00887709057807(17)290301(10)13921491
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33547
Device Lot Number13921491
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED DRUG , MFR UNK.
Patient SexUnknown